# SDR DALA2017080105890

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1440-1480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT RBL 3 BETWEEN BS 1440 AND 1480 HAS CORROSION AT FASTENER HOLES.  REMOVED CORROSION, FOUND 100% MATERIAL LOSS ON FLOOR SUPPORT IAW SRM 53-00-53, FIG 101. REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40- 02, SECTION 7 AND DWG 146N5390.
